Publication:
Excitation decay in one-dimensional disordered systems with paired traps

dc.affiliation.dptoUC3M. Departamento de Matemáticases
dc.affiliation.grupoinvUC3M. Grupo de Investigación: Interdisciplinar de Sistemas Complejos (GISC)es
dc.contributor.authorSánchez, Angel
dc.contributor.authorDomínguez-Adame, Francisco
dc.contributor.authorMaciá, Enrique
dc.date.accessioned2012-09-06T10:00:29Z
dc.date.available2012-09-06T10:00:29Z
dc.date.issued1995-01-01
dc.description.abstractIncoherent transport of excitations in one-dimensional disordered lattices with pairs of traps placed at random is studied by numerically solving the corresponding master equation. Results are compared to the case of lattices with the same concentration of unpaired traps, and it is found that pairing of traps causes a slowdown of the decay rate of both the mean square displacement and the survival probability of excitations. We suggest that this result is due to the presence of larger trap-free segments in the lattices with paired disorder, which implies that pairing of traps causes less disruption on the dynamics of excitations. In the conclusion we discuss the implications of our work, placing it in a more general context.es
dc.description.sponsorshipThis work is partially supported by Universidad Complutense through project PR161/93-4811. A.S. is partially supported by DGICyT (Spain) Grant No. PB92- 0248, by MEC (Spain)/Fulbright, and by the European Union Network ERBCHRXCT930413. Work at Los Alamos is performed under the auspices ofthe U.S. DOE.es
dc.description.statusPublicadoes
dc.format.mimetypeapplication/pdf
dc.identifier.bibliographicCitationPhysical Review B, vol. 51, n. 1, 1 jan. 1995. Pp. 173–178es
dc.identifier.doi10.1103/PhysRevB.51.173
dc.identifier.issn1098-0121 (print version)
dc.identifier.issn1550-235X (online version)
dc.identifier.urihttps://hdl.handle.net/10016/15223
dc.language.isoenges
dc.publisherAmerican Physical Societyes
dc.relation.publisherversionhttp://dx.doi.org/10.1103/PhysRevB.51.173
dc.rights.accessRightsopen accesses
dc.subject.ecienciaMatemáticases
dc.titleExcitation decay in one-dimensional disordered systems with paired trapses
dc.typeresearch article*
dc.type.hasVersionVoR*
dspace.entity.typePublication
Files
Original bundle
Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
excitation_PRB_1995.pdf
Size:
457.22 KB
Format:
Adobe Portable Document Format